# SDR ASOA2015081613684

- Difficulty date: August 16, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LBL 9 AT FS 847-1000 IS CORRODED IN MULTIPLE AREAS.  BLENDED SEAT TRACK LBL9 FS 847.100 IAW SRM 51-21-06-001-001-A01.  FOUND TO BE IN LIMITS IAW REO 670-53-00-013.  UPON FURTHER EVALATUION FOUND SEAT TRACK AT LBL9, FS 847-1000 TO BE CORRODED OUT OF LIMITS IAW RE670-53-00-013.  REMOVED SEAT RAIL AT FS 847-1000 AT LBL9 IAW AMM 53-00-49-000-801-A07. INSTALLED NEW SERIVCEABLE SEAT RAIL AT FS 847-FS1000 AT LBL9 IAW AMM 53-00-49-400-801-A07. COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV C AS WRITTEN.
